# SDR QXEA200601255

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 11,597 hours, 11,791 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2394 AFTER PUSHBACK, YAW DAMPER NOT CENTERED MESSAGE ON PFD.  MAINTENANCE PERFORMED OPS TEST IAW Q400 AMM 22-11-36-710-801.  OPS CHECKED GOOD.  NO DEFECTS NOTED AND NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
